MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ 5 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ 5 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 989605408541
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported their c10-3v transducer had a hole in the lens with exposed metal.The transducer was associated with the epiq 5g ultrasound system at the customer¿s site.This issue was found outside of clinical use.There was no patient or user harm associated with this event.A philips service engineer replaced the transducer to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A qualified remote service engineer reviewed the reported problem with the customer¿s biomedical engineer and the issue was confirmed.The biomedical engineer replaced the transducer to resolve the customer¿s immediate concern.The engineering team was unable to determine the cause of the reported problem.As the customer would not return the transducer and provide other pertinent information required for the investigation, no further investigation could be performed.The system has returned to service with no similar issues reported.

Brand Name
EPIQ 5 DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23973812
Report Number3019216-2026-100000
Device Sequence Number10704102
Product Code IYN
UDI-Device Identifier00884838047686
UDI-Public(01)00884838047686
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605408541
Device Catalogue Number795204
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown